Discussions that mention morphine

Addiction & Recovery board


HI,

I am on methadone, however soewhere around june, i was abusing k. along with my meth. , i used the lil' pills for approx 2 months, i woke up in the hosp. they cleaned me out so they said but however , i began to go into what i thought was withdrawls, i was emesising incotrollable and defacating, the dr. were amazed they did not know what to think, my husband was there so he told them that i was on methadone, and he thought htat i was going through withdrawls, (because i had not had any meth for about 3 days) the k. i can't remember because i was out of my mind, that's how the k. do me. anyway, they began giving me tons of morphine, i finally became stable hours latter, but i still emised and defacated for the next week. i was just wondering what caused those symptoms, the dr. don't even know......



billiejean2003
hi...you don't mention exactly what brought you to the hospital. was it a suspected OD? if so you may have been given a shot of Narcan. this could have put you into withdrawls from the methadone. hence the copious amounts of morphine. woops...their error. as far as klonopin, it depends on how much you are taking on a daily basis and over what period of time. but yes, you most certainly CAN go through withdrawls if the drug is withdrawn suddenly. however, a reaction as severe as you stated, makes me very suspicious. do you know if you were given any meds prior to the morphine? just wondering.
hi billiej...yes i can understand why you were so scared. were you brought in by ambulance and what were the initial symptoms that led up to that. was your husband unable to wake you? were you convulsing ? you stated that you hadn't had any meth for 3 days. so i'm assuming your OD was klonopin? if the paramedics or emergency room staff were unaware that you were/had been on MMT (methadone maintenance treatment), then a shot of Narcan would be accepted procedure. however, giving narcan to an active meth user can and will cause the severe symptoms that you mentioned. and especially if the morphine finally brought you around. and yes those nasty symptoms could stay with you for a week or so. it is not at all morbid to want to know what happened. you have that right. if your husband won't tell you then find the attending physician and ask for the records. or if you had insurance then the insurance company will have a copy of what was billed to them. ask to see it. educating yourself in this way may make it easier for you to stop it from ever happening again. best of luck...